BROWSE

Related Scientist

Lee, Kyoungseog's photo.

Lee, Kyoungseog
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

Ulrich Bundles on Intersections of Two 4-Dimensional Quadrics

DC Field Value Language
dc.contributor.authorCho, Yonghwa-
dc.contributor.authorKim, Yeongrak-
dc.contributor.authorKyoung-Seog Lee-
dc.date.accessioned2022-01-04T00:30:11Z-
dc.date.available2022-01-04T00:30:11Z-
dc.date.created2022-01-03-
dc.date.issued2021-11-
dc.identifier.issn1073-7928-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/10958-
dc.description.abstractIn this paper, we investigate the moduli space of Ulrich bundles on a smooth complete intersection of two 4-dimensional quadrics in P-5. The main ingredient is the semiorthogonal decomposition by Bondal-Orlov, combined with the categorical methods pioneered by Kuznetsov and Lahoz-Macri-Stellari. Using these methods, we prove that any smooth intersection of two 4-dimensional quadrics in P-5 carries an Ulrich bundle of rank r for every r >= 2. Moreover, we provide a description of the moduli space of stable Ulrich bundles.-
dc.language영어-
dc.publisherOXFORD UNIV PRESS-
dc.titleUlrich Bundles on Intersections of Two 4-Dimensional Quadrics-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.wosid000731077700014-
dc.identifier.scopusid2-s2.0-85100479588-
dc.identifier.rimsid77028-
dc.contributor.affiliatedAuthorKyoung-Seog Lee-
dc.identifier.doi10.1093/imrn/rnz320-
dc.identifier.bibliographicCitationINTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2021, no.22, pp.17277 - 17303-
dc.relation.isPartOfINTERNATIONAL MATHEMATICS RESEARCH NOTICES-
dc.citation.titleINTERNATIONAL MATHEMATICS RESEARCH NOTICES-
dc.citation.volume2021-
dc.citation.number22-
dc.citation.startPage17277-
dc.citation.endPage17303-
dc.type.docTypeArticle-
dc.description.journalClass1-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordPlusCOHEN-MACAULAY MODULES-
dc.subject.keywordPlusVECTOR-BUNDLES-
dc.subject.keywordPlusDUALITY-
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse